RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 1, Pages 117–130 (Mi mz5662)  

Generalized homotopy axiom

Nguyen Le Anh


Full text: PDF file (1281 kB)

English version:
Mathematical Notes, 1983, 33:1, 58–64

Bibliographic databases:

UDC: 513
Received: 19.03.1980

Citation: Nguyen Le Anh, “Generalized homotopy axiom”, Mat. Zametki, 33:1 (1983), 117–130; Math. Notes, 33:1 (1983), 58–64

Citation in format AMSBIB
\Bibitem{Ngu83}
\by Nguyen~Le~Anh
\paper Generalized homotopy axiom
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 1
\pages 117--130
\mathnet{http://mi.mathnet.ru/mz5662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691263}
\zmath{https://zbmath.org/?q=an:0526.55008|0515.55004}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 1
\pages 58--64
\crossref{https://doi.org/10.1007/BF01141203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600014}


Linking options:
  • http://mi.mathnet.ru/eng/mz5662
  • http://mi.mathnet.ru/eng/mz/v33/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020